IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2331 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2108    
    Printed106    
    Emailed2    
    PDF Downloaded136    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 DRUG WATCH
Year : 2011  |  Volume : 43  |  Issue : 5  |  Page : 607-608

Steroid-induced central serous retinopathy


Department of Pharmacology, B. J. Medical College, Ahmedabad, Gujarat, India

Correspondence Address:
Samidh P Shah
Department of Pharmacology, B. J. Medical College, Ahmedabad, Gujarat
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.84985

Rights and Permissions

A-24 year-old male was prescribed prednisolone (60 mg/day) for left sided facial palsy. After three days of therapy, the patient complained of black spots in his vision in right eye. Fluorescein angiography of right eye showed evidence of central serous retinopathy (CSR). Prednisolone dose was withdrawn gradually and the patient improved within a week. There were no other systemic or ophthalmic diseases reported by the patient, which could have caused this condition. An improvement after dechallenge confirmed steroid-induced CSR. Recurrent CSR is known to cause permanent loss of vision. Hence, awareness regarding this adverse drug reaction (ADR) with steroids and its reporting can minimize this complication and help in better patient management.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow